Mathematical Journal of Okayama University volume64 issue1
2022-01 発行

On Hook Formulas for Cylindric Skew Diagrams

Suzuki, Takeshi Department of Mathematics, Faculty of Science, Okayama University
Toyosawa, Yoshitaka Graduate School of Natural Science and Technology, Okayama University
Publication Date
We present a conjectural hook formula concerning the number of the standard tableaux on "cylindric" skew diagrams. Our formula can be seen as an extension of Naruse's hook formula for skew diagrams. Moreover, we prove our conjecture in some special cases.